# SDR FDKA200711352

- Difficulty date: November 17, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,153 hours, 11,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT O/B FLOOR SUPPORT SILL AT FRAME NR 24 IS CORRODED OUT OF LIMITS AT A NUTPLATE.  REPAIRED DAMAGE.
